# SDR REXA2012062401019

- Difficulty date: June 24, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 16,383 hours, 14,010 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Out Of Rig
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THRUST REVERSER WILL NOT DEPLOY.  RIGGED THROTTLE GEAR BOX IAW AMM 76-11-17.  OP`S CHECKED GOOD AT THIS TIME RIGGED ATR CABLE IAW AMM 78-35-01.  OP`S CHECK GOOD.
